# SDR DALA2021122708067

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 79,402 hours, 25,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 FOUND L2 DOOR EMERGENCY LIGHT LENS COVER DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED LIGHT LENS COVER. (8124635)
